# SDR GLBA2002174

- Difficulty date: November 2, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N96UX
- Make and model: Beech 1900D
- Aircraft serial: UE96
- Aircraft time: 21,529 hours, 25,275 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR ANNUNCIATOR ILLUMINATED AT 250FL STAYED ILLUMINATED UNTIL SHORT FINAL, CLEANED AND ADJUSTED CARGO DOOR SWITCH OPS CHECK GOOD
